Record Details

On a New Class of Univariate Continuous Distributions that are Closed Under Inversion

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title On a New Class of Univariate Continuous Distributions that are Closed Under Inversion
 
Creator Habibullah, Saleha Naghmi
Ahmad, Munir
 
Description Inverted probability distributions find applications in various real – life situations including econometrics, survey sampling, biological sciences and life – testing. Closure under inversion implies that the reciprocal of a continuous random variable X has the same probability function as the original random variable, allowing for a possible change in parameter values. To date, only a very few probability distributions have been found to possess the closure property.

In this paper, an attempt has been made to generate a class of distributions that are closed under inversion, and to develop some statistical properties of this class of distributions.
 
Publisher College of Statistical and Actuarial Sciences
 
Date 2006-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/99
10.18187/pjsor.v2i2.99
 
Source Pakistan Journal of Statistics and Operation Research; Vol 2. No. 2, July 2006; 151-158
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/99/76